Previous |  Up |  Next


Riemann–Liouville fractional; nonlinear time delay system; observer design; asymptotical stability; Lyapunov functional
This paper investigates the problem of global stabilization by state and output-feedback for a family of for nonlinear Riemann-Liouville and Caputo fractional order time delay systems written in triangular form satisfying linear growth conditions. By constructing a appropriate Lyapunov-Krasovskii functional, global asymptotic stability of the closed-loop systems is achieved. Moreover, sufficient conditions for the stability, for the particular class of fractional order time-delay system are obtained. Finally, simulation results dealing with typical bioreactor example, are given to illustrate that the proposed design procedures are very efficient and simple.
[1] Aguila, C. N., Duarte, M. A., Gallegos, J A.: Lyapunov functions for fractional order systems. Comm. Nonlinear Sci. Numer. Simul. 19 (2014), 2951-2957. DOI 
[2] Agarwal, R., Hristova, S., O'Regan, D.: Lyapunov functions and stability of caputo fractional differential equations with delays. Diff. Equations Dynam. Systems (2018). DOI 
[3] Alzabut, J., Tyagi, S., Abbas, S.: Discrete fractional-order BAM neural networks with leakage delay: existence and stability results. Asian J. Control 22(1) (2020), 143-155. DOI 
[4] Baleanu, D., Mustafa, O. G.: On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59 (2010), 1835-1841. DOI 
[5] Baleanu, D., Ranjbarn, A., Sadatir, S. J., Delavari, H., Abdeljawad, T., Gejji, V.: Lyapunov-Krasovskii stability theorem for fractional system with delay. Romanian J. Phys. 56 (2011), 5 - 6, 636-643.
[6] Benabdallah, A.: A separation principle for the stabilization of a class of time delay nonlinear systems. Kybernetika 51 (2015), 99-111. DOI 
[7] Benabdallah, A., Echi, N.: Global exponential stabilisation of a class of nonlinear time-delay systems. Int. J. Systems Sci. 47 (2016), 3857-3863. DOI 
[8] Chen, L., He, Y., Wu, R., Chai, Y., Yin, L.: Robust finite time stability of fractional-order linear delayed systems with nonlinear perturbations. Int. J. Control Automat. Systems 12 (2014), 697-702. DOI 
[9] Sen, M. De la: Robust stability of caputo linear fractional dynamic systems with time delays through fixed point theory. Fixed Point Theory Appl. 1 (2011), 867932. DOI 
[10] Echi, N.: Observer design and practical stability of nonlinear systems under unknown time-delay. Asian J. Control 23(2) (2019), 685-696. DOI 
[11] Echi, N., Basdouri, I., Benali, H.: A separation principle for the stabilization of a class of fractional order time delay nonlinear systems. Bull. Australian Math. Soc. 99(1) (2019), 161-173. DOI 10.1017/S0004972718000837
[12] Echi, N., Benabdallah, A.: Delay-dependent stabilization of a class of time-delay nonlinear systems: LMI approach. Advances Difference Equations (2017), 271. DOI 
[13] Echi, N., Benabdallah, A.: Observer based control for strong practical stabilization of a class of uncertain time delay systems. Kybernetika 55 (2019), 6, 1016-1033. DOI 
[14] Echi, N., Ghanmi, B.: Global rational stabilization of a class of nonlinear time-delay systems. Archives Control Sci. 29(2) (2019), 259-278.
[15] Engheta, N.: On fractional calculus and fractional multipoles in electromagnetism. IEEE Trans. Antennas Propagat. 44 (1996), 4, 554-566. DOI 
[16] Iswarya, M., Raja, R., Cao, J., Niezabitowski, M., Alzabut, J., Maharajan, C.: New results on exponential input-to-state stability analysis of memristor based complex-valued inertial neural networks with proportional and distributed delays. Math. Computers Simul.(2021). DOI 
[17] Khalil, H. K.: Nonlinear Systems. Third edition. Macmillan, New York 2002.
[18] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and Application of Fractional Differential Equations. Elsevier, New York 2006.
[19] Laskin, N.: Fractional market dynamics. Physica A: Statist. Mechanics Appl. 287 (2000), 3-4, 482-492. DOI 
[20] Li, Y., Chen, Y. Q., Podlubny, I.: Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica, 45 (2009), 1965-1969. DOI  | Zbl 1185.93062
[21] Liu, S., Wu, X., Zhou, X., W.Jiang: Asymptotical stability of Riemann-Liouville fractional nonlinear systems. Nonlinear Dyn. 86 (2016), 65-71. DOI 
[22] Liu, S., Zhou, X., Li, X., Jiang, W.: Asymptotical stability of Riemann-Liouville fractional singular systems with multiple time-varying delays. Appl. Math. Lett. 65 (2017), 32-39. DOI 
[23] Lu, J. G., Chen, G. R.: Robust stability and stabilization of fractional-order interval systems: An LMI approach. IEEE Trans. Automat. Control 54 (2009), 1294-1299. DOI 
[24] I.Podlubny: Fractional Diferential Equations. Academic Press, San Diego 1999.
[25] Pratap, A., Raja, R., Alzabut, J., Dianavinnarasi, J., Cao, J., Rajchakit, G.: Finite-time Mittag-Leer stability of fractional-order quaternion-valued memristive neural networks with impulses. Neural Proc. Lett. 51 (2020), 1485–1526. DOI:10.1007/s11063-019-10154-1 DOI 
[26] Rehman, M., Alzabut, J., Anwar, M. F.: Stability analysis of linear feedback systems in control. Symmetry 12(9) (2020), 1518. DOI 
[27] Sadati, S. J. D., Baleanu, D., Ranjbar, A., Ghaderi, R., Abdeljawad, T.: Mittag-Leffler stability theorem for fractional nonlinear systems with delay. Abstract Appl. Anal. 7 (2010), 1-7. DOI 
[28] Sun, H., Abdelwahad, A., Onaral, B.: Linear approximation of transfer function with a pole of fractional order. IEEE Trans. Automat. Control 1 29 (1984), 5, 441-444. DOI 
[29] Yan, X., Song, X., Wang, X.: Global output-feedback stabilization for nonlinear time-delay systems with unknown control coefficients. Int. J. Control Automat. Systems 16 (2018), 1550-1557. DOI 
[30] Yan, X. H., Liu, Y. G.: New results on global outputfeedback stabilization for nonlinear systems with unknown growth rate. J. Control Theory Appl. 11 (2013), 3, 401-408. DOI 
[31] Zhang, X.: Some results of linear fractional order time-delay system. Appl. Math. Compt. 197 (2008), 407-411. DOI 
[32] Zhang, X., Cheng, Z.: Global stabilization of a class of time-delay nonlinear systems. Int. J. Systems Sci. 36 (2005), 8, 461-468. DOI 
Partner of
EuDML logo